# SDR EIA2004097

- Difficulty date: July 13, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24A BETWEEN BS 300-320 HAS ELONGATED FASTENER HOLES.  REMOVE DAMAGE, FAB AND INSTALLED NEW STRINGER PER B747 SRM 51-30-02, 51-20-01, AND 51-30-02.
